ent-icon

Balance problem

I M facing a bit balance problem and weak vision not all the time some times.  I am taking petril beta for anxiety and vitamin d deficiency tablet.  Is this might be a side effects??  My MRI OS brain and spinal cord are ok ECG and blood test are normal chest  x ray is normal,  ultrasound of abdomen is normal.
views-icons 78 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Balance problem

doctor profile image
Dr. Vinay S Bhat Bangalore | ENT/ Otorhinolaryngologist
Answered
Detailed history and complete physical examination is must for diagnosing any imbalance or vertigo. Kindly consult nearby ENT specialist or neurologist for further evaluation. You can also use private chat in practo for online consultation where concerned specialist can guide you towards diagnosis and he can refer you to a good doctor
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO